# SDR CA190401007

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 26,335 hours
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38005501
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AIRCRAFT WAS POSITIONED AT GATE, FLIGHT-CREW STARTED THE APU AND IDENTIFIED WHAT SOUNDED LIKE A BANG. APU FAULT MESSAGES APPEARED, AND RAMP CREW REPORTED APU CONTENTS FOUND ON THE GROUND. PARTS OF APU SHOT OUT FROM APU APPROXIMATELY 20METRES FROM THE TAIL.  RESOLUTION  APU REPLACED IAW T/C 7-49-999-00-02, LEAK CHECK CARRIED OUT (TC# 20190401007)
